The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 11, Issue 3, 2017
Metadata
 

A note on the Lichnerowicz vanishing theorem for proper actions
Weiping Zhang
pp. 823–826
Abstract | Full-Text PDF (146 KB) | Metadata

Cohomology of $\mathcal A_θ^\mathrm {alg} \rtimes \mathbb Z_2$ and its Chern–Connes pairing
Safdar Quddus
pp. 827–843
Abstract | Full-Text PDF (306 KB) | Metadata

The representation theory of non-commutative $\mathcal O$(GL$_2)$
Theo Raedschelders and Michel Van den Bergh
pp. 845–885
Abstract | Full-Text PDF (402 KB) | Metadata

Boundary value problems with Atiyah–Patodi–Singer type conditions and spectral triples
Ubertino Battisti and Joerg Seiler
pp. 887–917
Abstract | Full-Text PDF (329 KB) | Metadata

Orders of Nikshych's Hopf algebra
Juan Cuadra and Ehud Meir
pp. 919–955
Abstract | Full-Text PDF (381 KB) | Metadata

$\mathcal A_{\infty}$-functors and homotopy theory of dg-categories
Giovanni Faonte
pp. 957–1000
Abstract | Full-Text PDF (397 KB) | Metadata

Langlands functorality in $K$-theory for $C^*$-algebras. I. Base change
Kuok Fai Chao and Hang Wang
pp. 1001–1036
Abstract | Full-Text PDF (457 KB) | Metadata

Differentiable absorption of Hilbert $C^*$-modules, connections, and lifts of unbounded operators
Jens Kaad
pp. 1037–1068
Abstract | Full-Text PDF (326 KB) | Metadata

(Almost) C*-algebras as sheaves with self-action
Cecilia Flori and Tobias Fritz
pp. 1069–1113
Abstract | Full-Text PDF (443 KB) | Metadata

Motivic Donaldson–Thomas invariants of some quantized threefolds
Alberto Cazzaniga, Andrew Morrison, Brent Pym and Balázs Szendrői
pp. 1115–1139
Abstract | Full-Text PDF (288 KB) | Metadata

A symbol calculus for foliations
Moulay-Tahar Benameur and James L. Heitsch
pp. 1141–1194
Abstract | Full-Text PDF (416 KB) | Metadata

Crossed products for actions of crossed modules on C*-algebras
Alcides Buss and Ralf Meyer
pp. 1195–1235
Abstract | Full-Text PDF (394 KB) | Metadata